# SDR UPS04242564

- Difficulty date: May 22, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FASTENERS POPPED AT S25R BETWEEN BS 290 & BS 300 SUSPECT CORROSION BETWEEN SKIN & STRINGER.  REPAIR CARRIED OUT IAW SRM 51-20-01, 51-30-02, 51-10-1, 53-30-01, 51-20-04 & 51-80-01.
